MAUDE Adverse Event Report: MEDTRONIC, INC. DUAL CHAMBER TEMPORARY PACEMAKER; PULSE-GENERATOR, PACEMAKER, EXTERNAL

MEDTRONIC, INC. DUAL CHAMBER TEMPORARY PACEMAKER; PULSE-GENERATOR, PACEMAKER, EXTERNAL
Model Number 5392
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that the external pulse generator (epg) exhibited a display anomaly at the top right corner.There was no patient in volvement.
 
Additional Manufacturer Narrative
Product analysis: analysis was able to confirm the customer comment that the external pulse generator (epg) exhibited a display anomaly at the top right corner.It was also noted that the ventricular output connector was broken and hanger was broken.It was further reported that keypad surface was compromised and lower case was contaminated.Additionally, it was noted that the both output connector nuts are discolored.The instrument was returned unrepaired due to the expiration of service life.Correction: b3: date of event g3.Original date mfr rec.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
DUAL CHAMBER TEMPORARY PACEMAKER
Common Device Name
PULSE-GENERATOR, PACEMAKER, EXTERNAL
Manufacturer (Section D)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
Manufacturer (Section G)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112-4391
7635269277
MDR Report Key24965428
Report Number2182208-2026-23449
Device Sequence Number10496110
Product Code DTE
UDI-Device Identifier00643169508767
UDI-Public(01)00643169508767(11)160727
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K150246
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5392
Device Catalogue Number5392
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/22/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2026
Supplement Date Received by Manufacturer04/01/2026
04/27/2026
Initial Report FDA Received Date04/23/2026
Supplement Report FDA Received Date04/29/2026
05/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/27/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown